# SDR UIEA2019021803242

- Difficulty date: February 18, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,625 hours, 18,337 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Nr 1 Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 WEATHER RADAR INOP ( OPS CHECKED WEATHER RADAR #1, GOOD IAW B767 AMM 34-43-00 )
